Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Red eyes after first Cimzia injection


07-25-2012, 10:12 AM   #1
rxgirl
 
rxgirl's Avatar
 
Join Date: May 2012
Location: Florida

My Support Groups:
Red eyes after first Cimzia injection

I took my first Cimzia injection on Saturday after much anxiety and concern. I survived, but woke up yesterday with really bloodshot, red eyes. I can see fine and they do not hurt. However, they look like I spent the night drinking :/. I also developed a sore throat this morning. I have IgA deficiency (missing part of my immune system) and I work at a hospital, so I am a little worried about being on a anti TNF anyway!

I have a message in to my GI doctor, but just wondering if anyone has had red eyes with these meds (Cimzia, Humira, Remicade)?

Thanks!
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Red eyes after first Cimzia injection
Thread Tools


All times are GMT -5. The time now is 11:02 AM.
Copyright 2006-2017 Crohnsforum.com